Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mlh225

Easy Bruising Within The First Week/side Effects

Recommended Posts

I started taking accutane a little over a week ago (60mg) and was not aware of the easy bruising side effect. I know that your skin thins from the medicine, but am not sure how much is too much when it comes to bruising. My back was sore yesterday also, not sure if it was from walking too much, and then I realized I have a bruise on my forearm, which aches, and three bruises on my upper thigh. I don't remember bumping into anything or hitting anything to get these bruises either. Is it normal to get bruises this fast?

I also have a rash on the back of my neck, which looks like a heat rash, and it very well could be, but do the rashes people get from accutane look similar to a heat rash? I'm living in a dorm currently with no AC, so it could be a heat rash, I just want to make sure the rashes don't look similar. I would call my dermatologist, but I'm unable to go back home for a couple of weeks and would not be able to be seen.

Other than that, I have no other side effects from the medicine, I'm just unsure if the side effects should occur this soon?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×